# SDR DHL9872636D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, OUTBD TAI EXHAUST PANEL IS CRACKED ON TOPSIDE.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8.  N/R 1268.
